One can develop an allergic response to a medication. Where is the rash?
Is it increasing and is there any problem like shortness of breath, gasping, swollen tongue? If any of those go to a hospital immediately! That would be a severe response. Dial 911 or call for help. Do not drive. Someone needs to be with you. Time is short.
Contact the doctor immediately to be sure you are not having an allergic response. If this is minor, Benadryl is given to reduce the response.
I've used the evamist spray for a couple of years and just recently got a rash on my arm. I stopped the spray and after about a week it was fading away. I started using it again and right after I sprayed on spray my arm starting the itching and the bumps starting rising again. I quit using the spray and the rash is starting to itch as much and the bumps are going down.
- Evamist Information for Consumers
- Evamist Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evamist (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Sep 2009 • 1 answer
Posted 8 Feb 2011 • 1 answer
Posted 22 Mar 2011 • 1 answer
Ciprofloxacin - I have chronic prostatitis and treat it with Cipro 550mg x2 daily. I always develop?
Posted 22 Dec 2012 • 1 answer
Posted 1 Jan 2015 • 2 answers